# SDR DALA2023122910720

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 72,504 hours, 9,178 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3360 OVEN2 SPARKING ANDSMOKING DUE LEFT OVER CHOCOLATE IN OVEN. CORRECTIVE ACTION: OVEN DAMAGED UNABLE TO CLEAN REPLACED OVEN. (0129483)
